MAUDE Adverse Event Report: Nobel Biocare AB Brånemark System Mk III TiU RP 4.0x11.5; Endosseous Dental Implant

Nobel Biocare AB Brånemark System Mk III TiU RP 4.0x11.5; Endosseous Dental Implant
Catalog Number 28921
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2015
Type of Reportable Event Serious Injury

Brand Name
Brånemark System Mk III TiU RP 4.0x11.5
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Nobel Biocare AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key50833239
Report Number2027971-2026-130072
Device Sequence Number10301709
Product Code DZE
UDI-Device Identifier07332747159547
UDI-Public(01)07332747159547(10)12030324(17)191004
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/19/2026
Report Date (Section F) 09/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2019
Device Catalogue Number28921
Device Lot Number12030324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/11/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale